# SDR CALA2022090902321

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767
- Aircraft serial: 25094
- Aircraft time: 120,529 hours, 18,726 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: 745329F
- Part serial: G1546
- Condition: None
- Location: L Gen Drive
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

L GEN DRIVE EICS ON INITIAL POWER ADVANCE ON TOFF ITEM DEFERRED IAW MEL 2400E LEFT GEN SYSTEM INOP ITEM DEFERRED IAW MEL 2200E LEFT GEN SYSTEM INOP DISPATCH DESK: 66   NAME: BC  DATE: 07-SEP-22- NOC      DESK: 767 NAME: ANDRE DATE: 07-SEP-22- MEL 2400E APPROVED STORED. C/W REQUIRED IDT INSPECTION FOR LEFT ENG IDGINSTALL REF AMM 24-11-11. BPCU SHOWS LEFT IDG HIGH RISE TEMP. PREVIOUS LEGS FAULTS OF LOW REMOCED AND REPLACED IDG ON NUMBER ONE ENGINE PER AMM 24-11-11. PERFORMED LEAK CHECK ON IDG NUMBER 1 ENGINE, NO LEAK FOUND OIL PRESSURE WITH ASSOCIATED HIGH RISE TEMP AND SERVICE IDG ALSO NEED TO PREFORM OPS AND LEAK CHECK ADD EMP:U393360 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1092538  SN OFF 1546 GENERATOR, INTE  OFF 76-2411-9-0002 1546 ON 76-2411-9-0002 1199 PERFORMED OPERATIONAL TEST FOR THE LEFT IDG IAW AMM 24-11-00-715-005. ALL TESTS PASSED. C/W REQUIRED IDT INSPECTION FOR LEFT ENG IDG INSTALL REF AMM 24-11-11.
